American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] E. M. Stein and S. Wainger. Discrete analogues of singular Radon transforms. Bull. Amer. Math. Soc. 23 (1990) 537-544. MR 1056560.
Abstract, references, and article information
View Article: PDF

[2] Stephen Semmes. Nonlinear Fourier analysis. Bull. Amer. Math. Soc. 20 (1989) 1-18. MR 959211.
Abstract, references, and article information
View Article: PDF

[3] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information
View Article: PDF

[4] Jean Leray. The meaning of Maslov's asymptotic method: The need of Planck's constant in mathematics. Bull. Amer. Math. Soc. 5 (1981) 15-27. MR 614311.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1